# SDR SWAA031738

- Difficulty date: August 4, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 58,321 hours, 27,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 90100722
- Part serial: 83565
- Condition: Faulty
- Location: Fwd Entry Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AIRCRAFT WOULD NOT PRESSURIZE.  REMOVED AND REPLACED FWD ENTRY DOOR SNUBBER AND ADJUSTED DOOR PER MM.
